# SDR RAIA00306177

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 23,142 hours, 25,741 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 56774098010
- Part serial: 332
- Condition: Faulty
- Location: Cockpit
- Part time: 19,486 hours, 21,995 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5642-STL- LEFT ENGINE NO OIL TEMP AND LOW OIL PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE OIL TEMP/PRESS GAUGE.
